# SDR GAIA00498

- Difficulty date: August 7, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 5530 · Vertical Stabilizer
- Part: Rib
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ROUTINE SCHEDULED MAINTENANCE AT TIMCO/OSC, VERTICAL STAB CLOSURE REQUIRES SPOT FACING IAW S/B 727-55-071, REF NR 20880.  REWORKED STAB CLOSURE RIB IAW B727 S/B 55-0071.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
